# SDR CALA2017082102843

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, R2 DOOR SILL HAS MULTIPLE AREAS OF CORROSION AT FRAMES 66 & 68.  REMOVED & REPLACED AFT THE DOOR SILL IAW SRM 51-42-11- 001.
